# SDR AALA20040984

- Difficulty date: September 2, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Condition: Worn
- Location: Oil Cap
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT BLUE HAZE AND FAINT SMOKE IN CABIN ON TAKEOFF.  HAZE SOON DISSIPATED.  AFTER LANDING DURING TAXI IN, SMOKE AND ODOR APPEARED AGAIN.  PACKS SHUT DOWN AND SMELL AND HAZE DISSIPATED AGAIN.  FOUND APU OIL SERVICE CAP WITH WORN GASKET.  REPLACED APU OIL SERVICE CAP AND PERFORMED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
